Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Counting points on elliptic curves over $ \bold F\sb {2\sp m}$


Authors: Alfred J. Menezes, Scott A. Vanstone and Robert J. Zuccherato
Journal: Math. Comp. 60 (1993), 407-420
MSC: Primary 11Y16; Secondary 11G20, 11T71, 14H52
MathSciNet review: 1153167
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present an implementation of Schoof's algorithm for computing the number of $ {F_{{2^m}}}$-points of an elliptic curve that is defined over the finite field $ {F_{{2^m}}}$. We have implemented some heuristic improvements, and give running times for various problem instances.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y16, 11G20, 11T71, 14H52

Retrieve articles in all journals with MSC: 11Y16, 11G20, 11T71, 14H52


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1993-1153167-9
PII: S 0025-5718(1993)1153167-9
Article copyright: © Copyright 1993 American Mathematical Society